Bianchi type-I space and the stability of the inflationary Friedmann-Robertson-Walker solution - art. no. 107301

Authors
Citation
Wf. Kao, Bianchi type-I space and the stability of the inflationary Friedmann-Robertson-Walker solution - art. no. 107301, PHYS REV D, 6410(10), 2001, pp. 7301
Citations number
46
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
PHYSICAL REVIEW D
ISSN journal
0556-2821 → ACNP
Volume
6410
Issue
10
Year of publication
2001
Database
ISI
SICI code
0556-2821(20011115)6410:10<7301:BTSATS>2.0.ZU;2-T
Abstract
A stability analysis of the Bianchi type-I universe in pure gravity theory is studied in detail, We first derive the nonredundant field equation of th e system by introducing the generalized Bianchi type-I metric. This nonredu ndant equation reduces to the Friedmann equation in the isotropic limit. It is shown further that any unstable mode of the isotropic perturbation with respect to a de Sitter background is also unstable with respect to anisotr opic perturbations. The implications of the choice of physical theories are discussed in detail in this paper.